Facebook Pixel
EmpowHER Guest

i took morning after pill 3 days ago and im feeling dizzy

By Anonymous September 30, 2015 - 2:32am
Rate This

Add a Comment1 Comments

HERWriter Guide

Hi Anon

Thank you for your post!

From Plan B, side effects of emergency contraception include:

nausea, diarrhea, or stomach pain;
dizziness, tired feeling;
breast pain or tenderness;
changes in your menstrual periods; or

So what you are experiencing may be a normal side effect. If you don't feel better soon, contact your doctor.

October 1, 2015 - 5:48am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!